CASE REPORT


Electrocardiographic Changes After Suicidal Digoxin Intoxication in a Healthy Woman



Natalia Lorenzo Muñoz, Amparo Benedicto Buendía, Fernando Alfonso Manterola*
Department of Cardiology, Hospital Universitario de La Princesa, Madrid, Spain


Article Metrics

CrossRef Citations:
1
Total Statistics:

Full-Text HTML Views: 195
Abstract HTML Views: 116
PDF Downloads: 62
ePub Downloads: 55
Total Views/Downloads: 428
Unique Statistics:

Full-Text HTML Views: 117
Abstract HTML Views: 75
PDF Downloads: 49
ePub Downloads: 37
Total Views/Downloads: 278



Creative Commons License
© 2017 Muñoz et al.

open-access license: This is an open access article distributed under the terms of the Creative Commons Attribution 4.0 International Public License (CC-BY 4.0), a copy of which is available at: https://creativecommons.org/licenses/by/4.0/legalcode. This license permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

* Address correspondence to this author at the Department of Cardiology, Hospital Universitario de La Princesa. Diego de León, 62. 28006 Madrid (Spain); Tel: 0034 915202272; E-mails: falf@hotmail.com, natalialorenzo84@gmail.com


Abstract

Background:

Suicidal digoxin intoxication is a rare clinical entity. Clinical suspicious remains of paramount importance as adequate interpretation of the electrocardiographic changes enable to readily initiate treatment.

Method:

We describe a case of suicidal attempt after massive digoxin intake that was satisfactory managed with conservative management strategy that involved a close clinical surveillance of the evolving electrocardiographic changes and digoxin serum levels.

Keywords: Digoxin, (CT) scan, Electrocardiogram (ECG), Myocardial necrosis, Multiple arrhythmias.